Journal of


  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Shah Wali Faryad, Kadosha Balogh, Stanislav Jacko, Ivan

Eastern border of the Western Carpathian basement units; Reconstruction from lithology, metamorphism and age dating

Journal of the Czech Geological Society, volume 48 (2003), issue 1-2, 43


Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943